# SDR USAA2011112800023

- Difficulty date: November 27, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 33,090 hours, 19,833 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Part number: W1L12475
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK DOOR ABOVE SEATS 23DEF WILL NOT LATCH CLOSED.  MAINTENANCE REMOVED AND REPLACED OXYGEN MASK CONTAINER AT SEAT ROW 23DEF IAW AIRBUS MAINTENANCE MANUAL 35-21-41-00.
